MathSciNet Relay Station
MathSciNet bibliographic data
MR2122503 68Q45 (68Q42)
Brandenburg, F. J.; Skodinis, K. Finite graph automata for linear and boundary graph languages. Theoret. Comput. Sci. 332 (2005), no. 1-3, 199–232.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement